MAUDE Adverse Event Report: DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Cup

DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Cup
Catalog Number 550036000
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Adhesion(s) (1695); Bone Notching (4890)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
INHANCE
Common Device Name
Shoulder Implant - Humeral Cup
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50791964
Report Number1818910-2026-15972
Device Sequence Number16080995
Product Code HSD
UDI-Device Identifier10603295546771
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550036000
Device Lot Numbermi12449486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale